Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Are feeling tired, having mood swings and heartburn early signs of pregnancy ?

hi my name is terri marie a was wondering if you could help me a think i a may be pregnant my doctor put me on a pill where a dont get periods lately i have been tired all time , my mood swings have changed always crying for no reason, i also have heartburn , i also feel sick but not vomiting is this a sign on pregnancy ??
Asked On : Thu, 24 Feb 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.If you are on contraceptive pills there are very less chance of getting pregnant.Still if you think you are pregnant go for urine pregnancy test.The symptoms that you have could also be due to some stress,anxiety and mental or physical fatigue like not getting adequate sleep etc.Take more liquids,avoid eating late and heavy like fried foods,cold drinks etc.
Answered: Thu, 24 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor